# SDR ASOA20131216223

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 32,273 hours, 31,599 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN FRONT CABIN.  MAINTENANCE INSPECTED AND FOUND THE OVERHEAD LIGHT SOCKET SHORTED AND MELTED.  R & R AFFECTED HARNESS, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
